# SDR O05R200400100

- Difficulty date: April 5, 2004
- Submitted: April 7, 2004
- Operation: General aviation
- Make and model: Piper PA-34-200
- Propeller: Hartzl HCC2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FJC7666A
- Part serial: E19818R
- Condition: Out Of Tolerance
- Location: Propeller
- Part time: 9,026 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 BLADES REJECTED FOR DIMENSIONS.
